# SDR DXTA200601609

- Difficulty date: September 20, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N255QS
- Make and model: Amd FALCON2000
- Aircraft serial: 155
- Aircraft time: 4,851 hours, 3,014 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Bleed Air Sys
- Condition: Contaminated
- Location: Air Con
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

EXCESSIVE OIL ON FUSELAGE BELOW APU.  STRONG SMELL OF OIL IN CABIN WHEN APU IS RUNNING.  REMOVED APU AND INSTALLED REPAIRED UNIT IAW F2000 M/M 49-000 ACCOMPLISHED LEAK AND OPS CHECKS IAW M/M 49-000, NO DEFECTS NOTED.  CLEARED MEL AND DECONTAMINATED BLEED AIR SYSTEM (AIR CONDITION) IAW WC 21-206.
